SEBUAH GENERALISASI GRAF TAK BERARAH PADA HIMPUNAN BAGIAN TERBATAS DARI BILANGAN ASLI

Asriadi Asriadi, BERTU RIANTO TAKAENDENGAN, NISKY IMANSYAH YAHYA

Abstract


Tulisan ini mengkaji tentang sebuah generalisasi graf tak berarah dengan fokus pada pada himpunan bagian terbatas dari bilangan asli. Generalisasi ini adalah sebuah pendekatan rigor untuk teori graf. Beberapa sifat fundamental dari generalisasi graf tak berarah akan menjadi fokus dalam tulisan ini.


Full Text:

PDF

References


Bozak, J., 1964, The graphs of semigroups, Theory of Graphs and Application, Academic Press, New York, 119 - 125.

Costain, G., 2008, On the additive graph generated by a subset of the natural numbers, Disertasi, Department of Mathematics and Statistics, McGill University, Montreal.

Chakrabarty, I., Ghosh, S., Sen, M.K., 2009, Undirected power graphs of semigroups, Semigroup Forum, 410 - 426.

Chakrabarty, I., 2015, An undirected graph on a finite subset of natural numbers, Indian Journal Discrete Math, Vol. 1, No. 2 : 128 --138.

Chakrabarty, I., 2019, On some structural properties of $G_{m,n}$ graphs, Mapana Journal of Sciences, Vol. 18, No. 3 : 45 - 52.

Kauser, S.A., Kahn, A., 2019, Clique domination in an undirected graph Gm,n), Journal of Computer and Mathematical Sciences, Vol. 10, No. 9 : 1585 - 1588.

Kauser, S.A., Parvathi, M.S., 2019, Domatic number of an undirected graph G(m,n), Advances in Mathematics: Scientific Journal}, Vol. 9, No. 10 : 7859 - 7864.

Kalita, P., 2020, Some aspects of an undirected graph on a finite subset of natural numbers, International Journal of Advanced Science and Technology, Vol. 29, No. 8 : 6189 -- 6193.




DOI: https://doi.org/10.25077/jmu.11.1.47-52.2022

Refbacks

  • There are currently no refbacks.


Copyright (c) 2022 Jurnal Matematika UNAND



Lisensi Creative Commons
Ciptaan disebarluaskan di bawah Lisensi Creative Commons Atribusi-BerbagiSerupa 4.0 Internasional.